4 doctors weighed in:

Will I experience withdrawal symptoms stopping Zoloft (sertraline) after only using it 3 days?

4 doctors weighed in
Dr. Douglas Bey
Psychiatry
1 doctor agrees

In brief: Probably not

Unlikely if u note flu like sx dizziness etc take a low dose of the drug.

In brief: Probably not

Unlikely if u note flu like sx dizziness etc take a low dose of the drug.
Dr. Douglas Bey
Dr. Douglas Bey
Thank
Dr. Chris Esguerra
Psychiatry
1 doctor agrees

In brief: Likely not

Of course it depends on your dose.
But generally, if you have taken it for only three days, it has not had much time to reach therapeutic levels in your system. Of course, there is a rare chance that you are sensitive to serotonin medications in general and can get some mild withdrawal symptoms.

In brief: Likely not

Of course it depends on your dose.
But generally, if you have taken it for only three days, it has not had much time to reach therapeutic levels in your system. Of course, there is a rare chance that you are sensitive to serotonin medications in general and can get some mild withdrawal symptoms.
Dr. Chris Esguerra
Dr. Chris Esguerra
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors